Hi everyone, I'd like to share my experience with hormonal acne and how I cleared it up completely with the contraceptive patch, Ortho Evra. I've only ever read negative reviews of the patch in relation to acne so wanted to get a positive version out in the hope that this will help others ! I have suffered from acne since I was about 13. Antibiotics never worked for me so at 17 I was suggested the contraceptive pill. Dianette cleared this up completely however after 2 years the emotional side effects had become too much so I switched to Microgynon30. My skin was no longer perfect on this pill but nor was it full blown acne. After another couple of years I was experiencing bad stomach problems, I switched pills a couple more times but it turned out every pill was causing these syptoms so I came off contraception completely. My stomach problems immediately cleared up but unfortunately my acne returned and no amount of antibiotics, creams, herbal remedies or diet changes could improve it. at 25 My doctor reffered me to a skin specialist which was going to take several months to get an appointment and I was coming to terms with the fact that I was going to have to give in to Roaccutane. I had heard of the terrible side effects so this was a last resort for me. I thought while I'm waiting for an appointment I'd better find a suitable contraceptive in preperation for Roaccutane as this is one of the requirements for this drug. I had read up on the patch and figured as it was absorbed by the skin and not the stomach, it shouldn't cause me the same problems as the pill did. I'd also read that the patch could cause acne to worsen. As I expected, the patch didn't give me any stomach issues but to my surprise it completely cleared my skin up ! And extremely quickly. I started noticing results within days. Within a couple of weeks I had zero spots on my face and eventually, it also cleared them from my chest and back. I've been on the patch for 6 months now, my skin has remained completely clear and my scars have almost faded. My face no longer produces any oil or gets red and irritated by the mild face washes and moisturisers I use, like it did previously. It's like I have completely new skin ! I'm still waiting for the appointment with the skin specialist however I'm so happy being on the patch that I don't want to interfere with the wonders that it's done so far. I realise it could only be a temporary fix until I come off the patch but I don't have any plans to do that any time soon so will continue to enjoy my new skin for as long as I can. If you have been in a similar situation to me, I would really recommend you give the patch a try whether it's to improve your skin or potentially put an end to the horrible side effects you've had on the pill. The one and only side effect I experienced on the patch was painful boobs for the first 3/4 months but now I have no pain at all. I no longer experience bloating, increased appetite or weight gain like I did on the pill. Just take a look at the picture attached to see how much of a difference the patch has made to my skin. I really hope this post can help someone else. Good luck ! E.